# SDR 2008FA0000450

- Difficulty date: July 1, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N602FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841196
- Engine: Lyc O320*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 7955301
- Condition: Corroded
- Location: Fuslg To Wndshld
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL FITTING FOUND WITH SEVERE CORROSION DURING LT AND RT WINDSHIELD REMOVAL, THOSE FITTING CARRY STRUCTURAL LOADS AND LEFT UNCORRECTED COULD JEOPARDIZE THE INTEGRITY OF THE UPPER FUSELAGE SECTION, PROBABLE CAUSE COULD BE DISSIMILAR METAL CORROSION BETWEEN STEEL AND ALUMINUM AND A FOAM INSTALLED AT FACTORY WHICH KEEP MOISTURE IN, I HAVE FOUND THE SAME PROBLEM IN OTHER AC.  (K)
